# SDR CA031215001

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,705 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cooling Jet
- Part number: 73772
- Condition: Separated
- Location: Cylinder
- Component: Aar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON COOLING JET BACKED OUT OF HOLE. BOUNCED AROUND INSIDE OF ENGINE BEFORE THE CRANKSHAFT PUSHED IT THROUGH THE TOP OF THE CASE
